Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 11, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 1 (1984)
PDF
Bull. Amer. Math. Soc. 11 (1984)
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 11, Number 1 (1984)
PDF
Bull. Amer. Math. Soc. 11 (1984)
The dynamical systems approach to differential equations
Morris W. Hirsch PDF
Bull. Amer. Math. Soc. 11 (1984), 1-64
The heat equation in several complex variables
Nancy K. Stanton PDF
Bull. Amer. Math. Soc. 11 (1984), 65-84
Complex analytic dynamics on the Riemann sphere
Paul Blanchard PDF
Bull. Amer. Math. Soc. 11 (1984), 85-141
Singular minimizers for regular one-dimensional problems in the calculus of variations
John M. Ball and Victor J. Mizel PDF
Bull. Amer. Math. Soc. 11 (1984), 143-146
Some results on box splines
Wolfgang Dahmen and Charles A. Micchelli PDF
Bull. Amer. Math. Soc. 11 (1984), 147-150
Asymptotic properties of normal and nonnormal holomorphic mappings
Kyong T. Hahn PDF
Bull. Amer. Math. Soc. 11 (1984), 151-154
Prime values of polynomials and irreducibility testing
Kevin S. McCurley PDF
Bull. Amer. Math. Soc. 11 (1984), 155-158
Definable sets in ordered structures
Anand Pillay and Charles Steinhorn PDF
Bull. Amer. Math. Soc. 11 (1984), 159-162
Imbedding estimates involving new norms and applications
Martin Schechter PDF
Bull. Amer. Math. Soc. 11 (1984), 163-166
Julia sets and bifurcation diagrams for exponential maps
Robert L. Devaney PDF
Bull. Amer. Math. Soc. 11 (1984), 167-171
Singular asymptotics approach to partial differential equations with isolated singularities in the coefficients
Constantine J. Callias and Gunther A. Uhlmann PDF
Bull. Amer. Math. Soc. 11 (1984), 172-176
Modular forms associated to closed geodesics and arithmetic applications
Svetlana Katok PDF
Bull. Amer. Math. Soc. 11 (1984), 177-179
The strong multiplicity one theorem for ${\text {GL}}_n$
Carlos J. Moreno PDF
Bull. Amer. Math. Soc. 11 (1984), 180-182
The spherical Bernstein problem in even dimensions
Per Tomter PDF
Bull. Amer. Math. Soc. 11 (1984), 183-185
The asymptotic behavior of nonlinear Schrödinger equations
Yoshio Tsutsumi and Kenji Yajima PDF
Bull. Amer. Math. Soc. 11 (1984), 186-188
The geometry of the moduli space of Riemann surfaces
Scott A. Wolpert PDF
Bull. Amer. Math. Soc. 11 (1984), 189-191